National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 264749

Case Details

VAERS ID: 264749 (history)  
Form: Version 1.0  
Age: 22.0  
Gender: Female  
Location: Pennsylvania  
Vaccinated:2006-09-06
Onset:2006-09-06
   Days after vaccination:0
Submitted: 2006-10-13
   Days after onset:37
Entered: 2006-10-17
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0640F / 1 UN / IM

Administered by: Private       Purchased by: Private
Symptoms: Feeling abnormal, Malaise, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Arrhythmia related investigations, signs and symptoms (broad), Dementia (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness:
Preexisting Conditions: UNK
Allergies:
Diagnostic Lab Data:
CDC Split Type: WAES0609USA04154

Write-up: Information has been received from a nurse practioner concerning a female patient (age not reported) who on an unspecified date was vaccinated with HPV rL1 6 11 16 18 VLP vaccine (yeast) (Lot# not provided). Subsequently, the patient fainted post vaccination. She stated that it "felt like the medicine traveled through my system at time of injection". Subsequently, the patient recovered from the syncope and abnormal feeling. The nurse reported that the patient was not disoriented, was very aware and her blood pressure (actual BP not reported) was within normal limits. The patient was offered a sugar drink (soda) after the event and recovered from the event. The nurse practitioner noted that the patient had eaten before coming in for the vaccination. Additional has been requested. 01/05/2007 Information has been received from a nurse practitioner concerning a 22 year old female patient who on 06-SEP-2006 at 14:00 was vaccinated with the first dose of GARDASIL (Lot# 653650/0640F). Subsequently, the patient fainted 30 minutes post vaccination. She stated that it "felt like the medicine traveled through my system at time of injection". Subsequently, the patient recovered from the syncope and abnormal feeling. The nurse reported that the patient was not disoriented, was very aware and her blood pressure (actual BP not reported) was within normal limits. The patient was offered a sugar drink(soda) after the event and recovered from the event. The nurse practitioner noted that the patient had eaten before coming in for the vaccination. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=264749


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166